# SDR ZZDA2008164

- Difficulty date: October 1, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2598
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE DEPLOYED.  REMOVED AND REPLACED R-1 EMERGENCY EVACUATION SLIDE IAW MM 25-61-03.  OK FOR SERVICE.
